Metrics

From
A New Padé Approximant for the Appell Hypergeometric Function F1 by Abdallah Hammam Turkish Journal of Analysis and Number Theory. 2017, 5(1), 13-17 doi:10.12691/tjant-5-1-3
Views
11648
Html 10997
Abstract 651
27 December 2016 (publication date) through 20 January 2022 *
15.98 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7451
PDF1861
Epub1017
XML1225
PPT1443
Figures1692
Tables213
Export: 2516
RIS787
BibTex838
Endnote891
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com